Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 97, NWS Tulsa, OK

April 26, 2024Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 12:13 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2024, 12:13 PM CDT (17:13 UTC)
Expired
Apr 26, 2024, 1:00 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, AR, Madison County, AR

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 506 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
506 m²/s²
0-3 km storm-relative helicity
537 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS54 KTSA 261713
SVRTSA
ARC015-087-261800-
/O.NEW.KTSA.SV.W.0097.240426T1713Z-240426T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1213 PM CDT Fri Apr 26 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Madison County in northwestern Arkansas...
  Eastern Carroll County in northwestern Arkansas...

* Until 100 PM CDT.

* At 1212 PM CDT, a severe thunderstorm was located near Forum,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Berryville...                     Huntsville...
  Green Forest...                   Withrow Springs State Park...
  Carrollton...                     Rudd...
  Marble...                         Forum...
  Rule...                           Rockhouse...
  Cabanal...                        Metalton...
  Connor...                         Coin...
  Alabam...                         Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3606 9368 3617 9381 3650 9341 3650 9330
      3626 9330
TIME...MOT...LOC 1712Z 232DEG 49KT 3616 9368 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
525 
WWUS54 KTSA 261724
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1224 PM CDT Fri Apr 26 2024

ARC087-261733-
/O.CAN.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Madison AR-
1224 PM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3631 9330 3619 9354 3628 9364 3650 9341
      3650 9330
TIME...MOT...LOC 1723Z 229DEG 47KT 3626 9354 

$$

ARC015-261800-
/O.CON.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Carroll AR-
1224 PM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR EASTERN CARROLL COUNTY...

At 1223 PM CDT, a severe thunderstorm was located 4 miles northwest
of Rudd, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Berryville...                     Green Forest...
Rule...                           Coin...
Cabanal...                        Metalton...
Denver...                         Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9330 3619 9354 3628 9364 3650 9341
      3650 9330
TIME...MOT...LOC 1723Z 229DEG 47KT 3626 9354 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
099 
WWUS54 KTSA 261734
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1234 PM CDT Fri Apr 26 2024

ARC015-261800-
/O.CON.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Carroll AR-
1234 PM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHEASTERN CARROLL COUNTY...

At 1234 PM CDT, a severe thunderstorm was located over Green Forest,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Green Forest...                   Coin...
Denver...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9330 3626 9341 3635 9353 3650 9341
      3650 9330
TIME...MOT...LOC 1734Z 232DEG 46KT 3635 9340 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
150 
WWUS54 KTSA 261751
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1251 PM CDT Fri Apr 26 2024

ARC015-261800-
/O.EXP.KTSA.SV.W.0097.000000T0000Z-240426T1800Z/
Carroll AR-
1251 PM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
WILL EXPIRE AT 100 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds to 50 mph are still possible with these thunderstorms.

&&

LAT...LON 3631 9330 3626 9341 3635 9353 3650 9341
      3650 9330
TIME...MOT...LOC 1750Z 232DEG 49KT 3648 9319 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:58 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 26, 9:58 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
958 AM CDT Fri Apr 26 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of today)
Issued at 957 AM CDT Fri Apr 26 2024

The morning round of thunderstorms has made steady eastward
progress except in portions of southeast Oklahoma, where the
east-west orientation has led to multiple rounds of storms.
Overall, this southern part of the line is expected to continue to
shift the northeast through the morning and into the early
afternoon, with potential for continued development within an
increasing low level jet and an increase in severity as
instability recovers some. Farther to the west, mid to late
afternoon development along the dryline into northeast and east
central Oklahoma looks increasingly likely, which would pose a
threat for tornadoes, very large hail and damaging wind given
forecast soundings and hodographs. The expectation is for a
decrease in coverage during the evening, with waning instability.
Adjustments have been made mainly to POPs and Weather types,
according to current trends and also to increase things farther
west given the dryline expectations.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 251 AM CDT Fri Apr 26 2024

During the day Saturday an unusually deep surface low
will rapidly strengthen across western Kansas, reinvigorating the
southerly flow with impressive instability and wind shear
developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to
0.8 over the area. EPS moisture values will again be near and above
the 99th percentile for EPS climatology for the date.The general
details paint a picture of a higher end severe weather day. Storms
will likely develop along the dry line as a shortwave ejects
eastwards, with tornadoes, large hail, and damaging wind all
possible (10-30% chance within 25 miles of any given point). A
strengthening LLJ in the evening will help to prolong storm
activity. Storms will gradually transition into a line of very
heavy rainfall, with some some model guidance showing several
inches of rain being possible in spots. The SPC has maintained an
enhanced risk for Saturday with WPC showing a moderate risk of
excessive rainfall leading to flooding Saturday into Sunday.
Details on the exact locations and timing will presumably come
into better focus over the next 24 hours so stay tuned.

Heavy rainfall will translate eastwards Sunday before moving out of
the area. A short break from the stormy weather is expected, but
additional rain and thunder chances will move back into the area
early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Fri Apr 26 2024

Line of storms moving across NE OK and possibly NW AR later this
morning to bring reduced flight conditions in the near term. After
the morning round, some isolated to widely scattered storms are
expected to develop this afternoon. With coverage still looking on
the lower side, elected to use VCTS for the E OK sites, and
PROB30s for the NW AR sites to cover. After this round of storms,
expected much of tonight to be quiet. After a period of VFR
conditions this evening, MVFR cigs are expected to return late
tonight with LLWS conditions over in NW AR.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  68  80  62 /  30  10  70  90
FSM   76  67  82  66 / 100  40  70  60
MLC   77  67  80  64 /  90  20  70  80
BVO   82  64  80  60 /  30  10  70  90
FYV   73  63  79  63 /  90  40  60  60
BYV   73  64  80  63 / 100  40  50  50
MKO   76  66  80  62 /  80  20  60  80
MIO   75  66  81  62 /  50  20  60  80
F10   78  66  79  62 /  30  10  70  90
HHW   75  66  80  64 /  80  30  70  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
LONG TERM....06
AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 AM CDT Fri Apr 26 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 AM CDT Fri Apr 26 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and thunderstorms will occur this morning as
storms move in from the west to east. A few of these storms could
be severe, producing damaging wind, large hail, and an isolated
tornado or two. A lull in activity will most likely occur from mid
morning to early afternoon. Additional thunderstorm activity is
expected to develop near or east of Tulsa in the late afternoon.
Once again, severe weather will be possible with any storms that
form. Areas of heavy rain are also expected, with localized
excessive rain leading to minor flash flooding. Storm activity
will then move east into Arkansas in the evening hours. Gusty
southerly winds will blow throughout the day.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Saturday will be another day with severe storm potential. The most
likely period for severe weather will be during the afternoon and
evening hours. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. At some point later on
Saturday, the severe risk will begin to decline while the flash
flood threat increases. Areas of very heavy rainfall will occur
Saturday night into Sunday, with localized flooding potential.
Area rivers may also begin to rise near the corridors of heaviest
rainfall.

Storm chances will gradually diminish later on Sunday, but any
break will be short lived with additional storm chances for
midweek. Areas of heavy rain may develop once again.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 26, 9:16 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
916 AM CDT Fri Apr 26 2024

ARZ019-020-029-261500-
Sebastian AR-Franklin AR-Crawford AR-
916 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL FRANKLIN...SOUTHEASTERN
CRAWFORD AND NORTHERN SEBASTIAN COUNTIES THROUGH 1000 AM CDT...

At 916 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Chester to near Fort Smith Regional Airport.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Mountainburg...
Alma...                           Lavaca...
Mulberry...                       Dyer...
Altus...                          Rudy...
Wiederkehr Village...             Fern...
Fort Smith Regional Airport...    Kibler...
Concord...                        Jethro...
Shibley...                        Turners Bend...
Vesta...                          Cecil...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 6 and 38.
 Interstate 540 between mile markers 1 and 3, and between mile
markers 8 and 9.
 Interstate 49 between mile markers 22 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3534 9383 3534 9438 3565 9426 3568 9371
TIME...MOT...LOC 1416Z 248DEG 29KT 3567 9418 3531 9437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 26, 9:26 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
926 AM CDT Fri Apr 26 2024

ARZ020-029-OKZ076-261515-
Sebastian AR-Franklin AR-Le Flore OK-
926 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN...SEBASTIAN
AND NORTHERN LE FLORE COUNTIES THROUGH 1015 AM CDT...

At 925 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Barling to 4 miles southwest
of Hackett to 2 miles southeast of Fanshawe. Movement was east at 30
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Poteau...
Charleston...                     Greenwood...
Barling...                        Pocola...
Lavaca...                         Mansfield...
Wister...                         Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Branch...                         Midland...
Cameron...                        Excelsior...
Fort Smith Regional Airport...    Bloomer...

This includes Interstate 540 between mile markers 10 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3495 9434 3496 9437 3494 9439
      3493 9444 3491 9445 3490 9495 3512 9469
      3534 9439 3535 9381 3531 9381
TIME...MOT...LOC 1425Z 258DEG 26KT 3535 9428 3513 9444 3493 9489

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 26, 9:38 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
938 AM CDT Fri Apr 26 2024

ARZ002-011-019-020-261515-
Carroll AR-Madison AR-Franklin AR-Crawford AR-
938 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON...NORTHERN
FRANKLIN...SOUTHEASTERN CARROLL AND NORTHEASTERN CRAWFORD COUNTIES
THROUGH 1015 AM CDT...

At 937 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles north of Marble to 6 miles northeast of
Fern. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
St. Paul...                       Cass...
Saint Paul...                     Pettigrew...
Japton...                         Kingston...
Witter...                         Marble...
Aurora...                         Osage...
Boston...                         Rudd...
Dutton...                         Dryfork...
Red Star...                       Redding...
Weathers...                       Brashears...
Patrick...                        Combs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9370 3568 9370
      3566 9403 3620 9363 3623 9330 3612 9330
TIME...MOT...LOC 1437Z 242DEG 46KT 3620 9358 3571 9394

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 26, 10:25 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1025 AM CDT Fri Apr 26 2024

OKZ069-072-074-076-261615-
Haskell OK-Adair OK-Sequoyah OK-Le Flore OK-
1025 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES
THROUGH 1115 AM CDT...

At 1024 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Vian to Keota. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Keota...
Gans...                           Marble City...
Brushy...                         Brushy Lake State Park...
Short...                          Cowlington...
Braden...                         Mc Key...
Cottonwood...

This includes Interstate 40 in Oklahoma between mile markers 299 and
327.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3529 9445 3523 9492 3552 9494 3575 9449
TIME...MOT...LOC 1524Z 234DEG 37KT 3549 9492 3527 9491

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 26, 10:58 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1058 AM CDT Fri Apr 26 2024

ARZ010-019-020-261645-
Washington AR-Franklin AR-Crawford AR-
1058 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FRANKLIN...NORTHERN
CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES THROUGH 1145 AM CDT...

At 1058 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles northwest of Natural Dam to 4 miles north
of Roland. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Cedarville...                     Mountainburg...
Natural Dam...                    Elkins...
West Fork...                      Winslow...
Chester...                        Devils Den State Park...
Brentwood...                      Lake Fort Smith...
Strickler...                      Blackburn...
Lee Creek...                      Fern...
Wyola...                          Bidville...
Woolsey...                        Sulphur City...
Arnett...                         Hicks...

This includes Interstate 49 between mile markers 27 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3550 9445 3576 9449 3604 9401 3583 9395
      3583 9396 3576 9396 3576 9393 3567 9391
TIME...MOT...LOC 1558Z 238DEG 38KT 3571 9454 3548 9449

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 26, 11:48 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1148 AM CDT Fri Apr 26 2024

ARZ002-010-011-019-020-261730-
Carroll AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
1148 AM CDT Fri Apr 26 2024

...STRONG THUNDERSTORMS WILL IMPACT MADISON...NORTHERN FRANKLIN...
SOUTHEASTERN CARROLL...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES THROUGH 1230 PM CDT...

At 1148 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Wesley to 4 miles southwest of
Mountainburg. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Huntsville...                     Mountainburg...
Chester...                        St. Paul...
Wesley...                         Rudd...
Saint Paul...                     Forum...
Aurora...                         Withrow Springs State Park...
Japton...                         Lake Fort Smith...
Witter...                         Marble...
Rule...                           Georgetown...
Dryfork...                        Bidville...
Metalton...                       Connor...

This includes Interstate 49 between mile markers 31 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3632 9337 3575 9371 3561 9425 3603 9394
      3618 9377
TIME...MOT...LOC 1648Z 232DEG 50KT 3600 9391 3560 9424

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:35 AM CDTSpecial Weather StatementTSABenton25 min
Apr 26, 7:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Crawford, Washington51 min
Apr 26, 8:10 AM CDTSpecial Weather StatementTSABenton65 min
Apr 26, 8:30 AM CDTSevere Thunderstorm WarningTSASebastian60 min
Apr 26, 8:32 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington43 min
Apr 26, 8:34 AM CDTSpecial Weather StatementTSACrawford41 min
Apr 26, 9:00 AM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington45 min
Apr 26, 9:04 AM CDTSpecial Weather StatementTSACarroll26 min
Apr 26, 9:13 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 26, 9:16 AM CDTSpecial Weather StatementTSACrawford, Franklin44 min
Apr 26, 9:26 AM CDTSpecial Weather StatementTSASebastian49 min
Apr 26, 9:38 AM CDTSpecial Weather StatementTSAMadison37 min
Apr 26, 10:58 AM CDTSpecial Weather StatementTSACrawford47 min
Apr 26, 11:48 AM CDTSpecial Weather StatementTSAMadison42 min
Apr 26, 11:55 AM CDTAreal Flood AdvisoryTSACrawford, Washington3 hr
Apr 26, 12:27 PM CDTFlood WatchTSABenton, Carroll, Madison, Washington61 hr
Apr 26, 12:31 PM CDTSpecial Weather StatementTSAMadison44 min
Apr 26, 12:50 PM CDTSpecial Weather StatementTSACarroll40 min
Apr 26, 3:56 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington34 min
Apr 26, 4:30 PM CDTSpecial Weather StatementTSABenton15 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.